# SDR CKSA95143

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 89492603
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 38,350 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O, E

## Discrepancy

KHUF - FLT 69407 - ON TOP OF DESCENT 'A' FIRE DETECTOR LOOP ILLUMINATED, 'B' WOULD NOT TEST.  SECURED NR 2 ENGINE IAW SHUT DOWN PROCEDURES.  RESET FAULT ISOLATION CONTROL UNIT TO BOTH POSITIONS.  SYSTEM TESTS GOOD.  (X)
